# SDR DL76K991872

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXING OUT FOR T/O, STRONG ELECT SMELL IN FIRST CLASS CABIN AROUND PROJECTOR.  FWD PASSENGER ENTERTAINMENT SYSTEM TO MCO AND PLAC.  PULLED AND COLLARED C/BS 11T34 ALONG WITH C/BS IN E & E, 3TJ2 VIDEO   ONE.
